# SDR VNAA0307004

- Difficulty date: July 18, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 20,009 hours, 17,581 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC69965
- Part serial: 0031
- Condition: Failed
- Location: Brake System
- Part time: 3,539 hours, 2,903 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE FLIGHT CREW RECEIVED AN EICAS MESSAGE FOR LOW EMERGENCY PARKING BRAKE ACCUMULATOR PRESSURE.  AFTER CONFERRING WITH MAINTENANCE THE FLIGHT CREW RETURNED TO THE FIELD.  THE LANDING WAS MADE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE EMERGENCY PARKING BRAKE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-43-02.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
